New Jersey, 2024Tornado and Damaging Winds in New Jersey, June 14, 2024
June 14, 2024 · NWS PHI · 29 events in 11 counties and zones
A cold front moved into a warm and moist airmass, with several strong to severe thunderstorms developing. Strong downbursts were reported across portions of New Jersey, resulting in several trees down.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved into a warm and moist airmass, with several strong to severe thunderstorms developing. Strong downbursts were reported across portions of New Jersey, resulting in several trees down. A landspout also occurred in central New Jersey.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 14, 2:24 PM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 14, 2:24 PM EST, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
324 PM EDT Fri Jun 14 2024
.SYNOPSIS...
A cold front crosses our area late this afternoon into tonight.
High pressure begins to build in later tonight and then it remains
in place over the region through the weekend. A warm front lifts
through Monday, but surface high pressure looks to control our
weather through at least the middle of next week.
&&
.NEAR TERM /THROUGH SATURDAY/...
Some strong to severe thunderstorms possible through this evening
especially from about the I-95 corridor to the north and west.
As a closed low centered near Hudson Bay Canada gradually shifts
eastward through tonight, a trailing cold front will cross our area
through this evening. A pre-frontal trough however is sliding
eastward across our region this afternoon and a band of clouds and
some showers have accompanied it. These showers have recently
dissipated as they approached I-95. A shortwave on the south side of
the main upper-level trough is a stronger one and this is sliding
across western and central Pennsylvania as of this writing. This
feature will continue eastward through this evening. An area of
stronger convection has been tied with this and much of the high-
resolution guidance is focusing additional convective development
with it as it continues to track to the east. The more organized
activity with this may move across northeast Pennsylvania and
northern New Jersey, although some southeastward development is
possible into some higher instability. Some additional convection
should also develop farther southwest along the tail end of the
shortwave and the incoming cold front. Areas of cloud cover may
temper the overall instability especially north and west, however a
mesoanalysis reveals MLCAPE of 500-1000 J/kg across the area. The
stronger flow aloft is lagging behind the cold front, however enough
deep-layer shear (around 30 knots) is forecast across eastern
Pennsylvania into New Jersey (less farther south).
Due to a very warm and well mixed boundary layer this afternoon
especially farther south and east, the model forecast soundings
continue to show an inverted-V profile in the lower levels. This
increases the downdraft instability (DCAPE). Given the ongoing
setup, the severe thunderstorm risk still remains however it should
be isolated to scattered. Convection should congeal into a few
clusters or some line segments, and stronger cores may produce
locally damaging wind gusts as the heavy rain initially falls into
the drier layer within the boundary layer. The freezing levels still
look on the higher side, however some hail cannot be ruled out with
some stronger updrafts. The precipitable water values are forecast
to be around 1.5 inches ahead of the cold front, and therefore high
rainfall rates should occur with the strongest convection for a
time. The flash flooding risk however looks to be low overall as
storms should be on the move, however there is a non-zero risk
particularly for the more urban areas.
The showers and thunderstorms will be shifting offshore or weakening
later this evening with any severe thunderstorm risk ending. The
main shortwave within the southern extent of the trough slides
across our area later this evening and this may keep some showers or
thunder going into the overnight especially across the coastal plain
prior to the cold front moving offshore. The drier air looks to lag
a bit, however it is expected to advect southeastward by daybreak
resulting in a clearing sky. Overnight low temperatures are forecast
to be in the 60s, with even some mid/upper 50s across the northern
areas.
As we go through Saturday, a very nice start to the weekend is
expected as some cyclonic flow aloft is in place as the trough axis
shifts to our east. Surface high pressure will be building down from
the northwest, however a tighter pressure gradient will be in place
and therefore a northerly breeze is expected. Dew points will be on
the decrease and this combined with some cooler temperatures will
result in a refreshing feel to the air.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
High pressure will dominate the short term forecast resulting in dry
conditions throughout the back half of the weekend.
Nighttime lows Saturday night are forecast to dip into the mid 50s
to right around 60. There will be plenty of sunshine to go around on
Sunday. Those who do not enjoy the heat will want to try and get
outside as temperatures will be marginally cooler in the low- mid
80s across most of the region. Upper 70s are expected near the shore
and at higher elevations.
A sea-breeze will likely develop on Sunday given the weak synoptic
flow in the forecast. This sea-breeze could penetrate well in-land
by the late afternoon into evening hours. Lows are forecast for the
upper 50s to low 60s Sunday Night.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
Summary...Few changes to the long term. Hot but mainly dry forecast.
The synoptic pattern and evolution is nearly certain for the long
term. An upper-level ridge over the eastern CONUS Monday will build
to the north with time. By the Wednesday time frame, the strong
ridge will look to be centered directly over the northeastern CONUS
and will likely stay in place for quite a bit. The ensembles suggest
it is not until around the time frame of Friday that the ridge and
its associated axis will begin to break down a bit.
Overall, heights will only build over the region with time Monday
onwards. We could see heights of 594-600 dam over us for Wednesday.
At the surface level, high pressure centered offshore Monday will
move eastward with time as a warm front lifts over the region. Even
still, surface high pressure looks to largely control the region
through the duration of the term. Though some rounds of shortwave
energy may pester the region for much of the week, any precipitation
development should be largely suppressed given the pattern.
We are mainly looking at a dry forecast into Thursday night with
temperatures potentially getting warming each day. High temperatures
may touch the low 90s for Monday, but widespread highs in the 90s
should be anticipated at this point for Tuesday, Wednesday,
Thursday, and Friday. It is still a little too early to really
discuss any potential for heat headlines at this point, but the
potential will only grow with time as the week progresses.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Rest of this afternoon...VFR, however areas of sub-VFR conditions
late as showers and thunderstorms arrive especially at KRDG and
KABE. South to southwest winds mostly 5-10 knots, becoming west KRDG
and KABE. Low confidence with the timing details.
Tonight...Areas of sub-VFR conditions through at least this evening,
especially visibilities, as some showers and thunderstorms move
through with a cold front. Gusty northwesterly winds may occur for a
time with stronger thunderstorms. Some low clouds may develop
especially south and east of KPHL later this evening into the
overnight before clearing takes place. Winds become northwest to
north around 5 knots. Low confidence.
Saturday...VFR. Northerly winds 10-15 knots with some gusts up to 20
knots, diminishing some later in the afternoon. Moderate
confidence.
Outlook...
Saturday night through Wednesday...VFR with no significant weather.
&&
.MARINE...
Through Saturday, the conditions are anticipated to remain below
Small Craft Advisory criteria. Southerly winds will turn northerly
by later tonight in the wake of a cold front and continue Saturday.
Some showers and thunderstorms move through this evening and
a few storms could produce locally gusty winds.
Outlook...
Saturday night through Wednesday...No marine headlines expected. A
few gusts around 20 kts possible on Monday. Fair weather.
Rip Currents...
Today, southerly winds 10 to 20 mph. The flow will be a bit
more onshore for most of New Jersey as opposed to Delaware.
Additionally, guidance shows a 2 ft 9-10 second longer period
swell from the SE to SSE developing by the afternoon. As a
result, there is a MODERATE risk for the development of
dangerous rip currents for New Jersey beaches where the
coastline is more perpendicular or oblique to the longer period
swell. LOW risk for the development of dangerous rip currents
for the Delaware beaches. Breaking waves will be around 2 to 3
feet.
Winds turn offshore for Saturday, with a LOW risk for the
development of dangerous rip currents everywhere.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.
&&
SYNOPSIS...Wunderlin
NEAR TERM...Gorse
SHORT TERM...AKL/Wunderlin
LONG TERM...AKL/Wunderlin
AVIATION...AKL/Gorse
MARINE...AKL/Gorse
In the hours before
Special weather statement, Jun 14, 2:39 PM EST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
339 PM EDT Fri Jun 14 2024
NJZ001-007-PAZ054-055-060>062-142145-
Sussex-Warren-Carbon-Monroe-Berks-Lehigh-Northampton-
Including the cities of Newton, Washington, Jim Thorpe,
Stroudsburg, Reading, Allentown, Bethlehem, and Easton
339 PM EDT Fri Jun 14 2024
...STRONG SHOWERS AND THUNDERSTORMS POSSIBLE THIS AFTERNOON...
An area of strong showers and thunderstorms is moving from west to
east into the Lehigh Valley and Southern Poconos. Some of the
heavier showers or thunderstorms will be capable of producing
locally gusty winds to around 40 mph and small hail. Local
downpours can also occur resulting in some brief minor flooding.
AKL
Local storm report, Jun 14, 3:19 PM EST, 33 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
419 PM EDT Fri Jun 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM Tstm Wnd Gst Pocono Mountains Munici 41.14N 75.38W
06/14/2024 M58 MPH Monroe PA ASOS
MPO measured 50 kt wind gust.
&&
StaarmannLocal storm report, Jun 14, 3:52 PM EST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
452 PM EDT Fri Jun 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Tstm Wnd Gst Coolbaugh Twp 41.18N 75.36W
06/14/2024 M55 MPH Monroe PA Mesonet
CWOP station GW2952 Coolbaugh Township.
&&
StaarmannThunderstorm Wind, Sussex
- When
- June 14, 3:52 PM EST
- Where
- Sussex County, 0.87 mi NE of Fredon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.040, -74.810
State Police reports trees down in Fredon, NJ. Time estimated from radar.
Thunderstorm Wind, Warren
- When
- June 14, 3:57 PM EST
- Where
- Warren County, 1.04 mi W of Johnsonburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.970, -74.890
Trees down around Frelinghuysen Township. Time estimated from radar.
Thunderstorm Wind, Sussex
- When
- June 14, 4:10 PM EST
- Where
- Sussex County, 0.52 mi E of Baleville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.100, -74.760
State Police reports trees down across Hampton Township. Time estimated from radar.
Thunderstorm Wind, Sussex
- When
- June 14, 4:20 PM EST
- Where
- Sussex County, 2.19 mi WSW of Quarryville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.240, -74.620
State police reported trees down in Wantage, NJ. Time estimated from radar.
Thunderstorm Wind, Morris
- When
- June 14, 4:29 PM EST
- Where
- Morris County, 0.52 mi E of Ironia
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.830, -74.590
Reports of trees down around the Randolph area. Time estimated from radar.
Thunderstorm Wind, Morris
- When
- June 14, 4:36 PM EST
- Where
- Morris County, Ledgewood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.880, -74.650
Trees down around the Roxbury area. Time estimated from radar.
Thunderstorm Wind, Hunterdon
- When
- June 14, 4:37 PM EST
- Where
- Hunterdon County, 2.07 mi S of Fairmount
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.700, -74.770
Several trees and wires down around Tewksbury. Time estimated from radar.
Thunderstorm Wind, Hunterdon
- When
- June 14, 4:39 PM EST
- Where
- Hunterdon County, 0.52 mi E of Readington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.570, -74.740
Report of trees and wires down around Readington Township, NJ. Time estimated from radar.
Thunderstorm Wind, Burlington
- When
- June 14, 4:42 PM EST
- Where
- Burlington County, 1.48 mi NNE of Bordentown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 40.170, -74.690
Utility Pole Down on US 130 northbound South of NJ 156 (Bordentown Twp). All lanes closed. Time estimated from radar.
Thunderstorm Wind, Burlington
- When
- June 14, 4:42 PM EST
- Where
- Burlington County, 0.69 mi N of Bordentown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.160, -74.700
Report of numerous tree limbs down on US Route 130 north of Bordentown. There are road closures in the area. Time estimated from radar.
Thunderstorm Wind, Mercer
- When
- June 14, 4:47 PM EST
- Where
- Mercer County, 1.38 mi N of Groveville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 40.200, -74.670
Downed tree on I-195 eastbound West of Exit 3 - Hamilton Square-Yardville Rd (Hamilton Twp). 1 Right lane of 2 lanes closed. Time estimated from radar.
Thunderstorm Wind, Somerset
- When
- June 14, 4:50 PM EST
- Where
- Somerset County, 0.52 mi E of Bedminster
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.680, -74.640
Trees down in Far Hills. NJ. Time estimated from radar.
Thunderstorm Wind, Somerset
- When
- June 14, 4:54 PM EST
- Where
- Somerset County, 0.69 mi N of Raritan
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.590, -74.630
Trees down around Bridgewater. Time estimated from radar.
Thunderstorm Wind, Cumberland
- When
- June 14, 4:55 PM EST
- Where
- Cumberland County, 0.87 mi NW of Fortescue
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.240, -75.180
The NJWxNet gauge at Fortescue reported a gust to 68 MPH.
Thunderstorm Wind, Mercer
- When
- June 14, 4:56 PM EST
- Where
- Mercer County, 0.87 mi NW of Slackwood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.280, -74.740
Photos showing 2 flipped over portable toilets, minor structural damage, and tree limbs down near a school. Time estimated from radar.
Tornado, Mercer
- When
- June 14, 4:59 PM EST to 5:00 PM EST
- Where
- Mercer County, 0.7 mi SSE of Slackwood to 0.68 mi SE of Slackwood
- Rating
- EF0
- Path length
- 0.13 mi
- Path width
- 60 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 40.261, -74.725
An EF-0 strength landspout tornado occurred in Lawrence Township in Mercer County. The landspout began near the Marwa Service Center and Conoco gas station near the intersection of Johnson Road and US Route 1 Business (Brunswick Avenue), where a few trees were uprooted and some softwood trees were snapped. A couple trees|fell on the service station, causing some collateral damage. The gas station canopy was not damaged, but a large sign behind the building was snapped. Two large clothes donation bins were tossed into a brushy area. Surveillance footage from the service center showed a distinct convergent nature and shift to the winds as the damage occurred.
The landspout then moved northeast into a small wooded area before emerging into a post office parking lot. About a half dozen vehicles were flipped over in the parking lot, and a few parking lot signs were blown over or lofted and carried about 250 yards |away across the highway. The post office building sustained some minor structural damage, including uplift of some metal roofing material. An HVAC unit was blown off of the roof of the building. A large tree was uprooted at the front of the building and a few |other trees had several limbs blown down. Cell phone footage taken from across the highway at the Auto Lenders property showed a distinct circulation as the damage was occurring, lofting debris vertically. The landspout then dissipated after impacting the post office property and no additional damage was observed downstream.
Thunderstorm Wind, Mercer
- When
- June 14, 5:00 PM EST
- Where
- Mercer County, 0.87 mi SE of Slackwood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 40.260, -74.720
The Fortis Institute building across the highway from where a landspout tornado occurred off of Magnetic Drive had 3 HVAC units displaced on the roof as well as an array of solar panels damaged. This was determined to have been caused by straight line winds and was not associated with the landspout across the highway.
Thunderstorm Wind, Somerset
- When
- June 14, 5:00 PM EST
- Where
- Somerset County, 0.87 mi SW of Belle Mead
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.460, -74.660
Trees down in Montgomery Township. Time estimated from radar.
Thunderstorm Wind, Somerset
- When
- June 14, 5:01 PM EST
- Where
- Somerset County, 0.87 mi SE of Manville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.540, -74.590
Trees down in Manville. Time estimated from radar.
Thunderstorm Wind, Middlesex
- When
- June 14, 5:01 PM EST
- Where
- Middlesex County, 1.05 mi E of Kingston
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 40.380, -74.580
Downed tree on US 1 southbound South of Raymond Rd (South Brunswick Twp). Right shoulder closed. Time estimated from radar.
Thunderstorm Wind, Burlington
- When
- June 14, 5:04 PM EST
- Where
- Burlington County, 0.87 mi SE of Burlington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.060, -74.860
Photo relayed of a tree fallen onto a house at Wood Street and W 8th Street in Burlington. Time estimated from radar.
Thunderstorm Wind, Burlington
- When
- June 14, 5:20 PM EST
- Where
- Burlington County, 0.69 mi N of Chambers Corners
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.030, -74.730
The NJWxNet measured gust at Columbus.
Thunderstorm Wind, Ocean
- When
- June 14, 5:28 PM EST
- Where
- Ocean County, 0.53 mi W of Cassville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.100, -74.390
Trees down in area of Jackson. Time estimated from radar.
Thunderstorm Wind, Monmouth
- When
- June 14, 5:36 PM EST
- Where
- Monmouth County, 0.87 mi SE of Freehold
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.260, -74.270
Several trees and wires down around Freehold. Time estimated from radar.
Thunderstorm Wind, Ocean
- When
- June 14, 5:41 PM EST
- Where
- Ocean County, Lakewood
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Public
- Coordinates
- 40.100, -74.220
Confirmed reports by fire department of trees down in Lakewood Twp as well. Time estimated from radar.
Thunderstorm Wind, Monmouth
- When
- June 14, 5:41 PM EST
- Where
- Monmouth County, 0.69 mi N of Colts Neck Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.290, -74.180
Several trees and wires down around Colts Neck, NJ. Time estimated from radar.
Thunderstorm Wind, Monmouth
- When
- June 14, 5:52 PM EST
- Where
- Monmouth County, 1.26 mi WSW of New Monmouth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.390, -74.120
Several trees and wires down in Monmouth County. Time estimated from radar.
Thunderstorm Wind, Ocean
- When
- June 14, 5:52 PM EST
- Where
- Ocean County, 2.61 mi NE of Toms River
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.980, -74.170
Spotter reports estimated 60 mph winds and tree limbs down. No hail. Time estimated from radar.
Thunderstorm Wind, Monmouth
- When
- June 14, 6:15 PM EST
- Where
- Monmouth County, 1.58 mi E of Rumson
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.370, -74.000
Bingham Hill Circle Mesonet measured a 70 MPH wind gust.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Kansas, June 14, 2024$150,000 · 1 in hail · 10 events
- Wildfire in Washington, June 14 to 16, 2024$211,000 · 1 event
- Excessive Heat and Wildfire in California, June 14 to 17, 2024$50,000 · 3 events
- Hail in North Dakota, June 14, 2024$50,000 · 1.5 in hail · 1 event
- Hail and Damaging Winds in Ohio, June 14, 2024$19,000 · 50 kt wind · 9 events
- Damaging Winds in Pennsylvania, June 14, 202450 kt wind · 21 events
- Damaging Winds in New Jersey, June 14, 2024$20,000 · 50 kt wind · 5 events
- Hail and Damaging Winds in Ohio, June 14, 20241 injured · 2 in hail · 10 events
- High Surf in Hawaii, June 14 to 15, 202416 events
- Damaging Winds in Ohio, June 14, 2024$16,000 · 50 kt wind · 6 events
- Flash Flooding and Heavy Rain in Nebraska, June 14, 202414 events
- Damaging Winds in West Virginia, June 14, 2024$15,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1197208, 1197210, 1197211, 1197212, 1197213, 1197214, 1197215, 1197216, 1197217, 1197218, 1197219, 1197220, 1197221, 1197222, 1197223, 1197548, 1197224, 1197225, 1197226, 1197227, 1197230, 1197235, 1197236, 1197242, 1197245, 1197247, 1197251, 1197255, 1197257.